# SDR SIMA200632602

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- Aircraft time: 15,594 hours, 14,308 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 3085701003
- Part serial: 0703
- Condition: Failed
- Location: Nlg Steering
- Part time: 7,152 hours, 6,266 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR TEMPORARY LOSS OF NOSEWHEEL STEERING, AIRCRAFT VEERED LEFT WITH FULL RIGHT RUDDER APPLIED.  LOUD NOISE FROM NOSE AREA ENCOUNTERED DURING EVENT.  REMOVED AND REPLACED STEERING MANIFOLD IAW EMB AMM 32-50-04.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
